Upper bounds on the covering radius of a code with a given dual distance

S. Litsyn*, A. Tietäväinen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We derive new upper bounds on the covering radius of a binary linear code as a function of its dual distance and dual-distance width. These bounds improve on the Delorme-Solé-Stokes bounds, and in a certain interval for binary linear codes they are also better than Tietäväinen's bound.

Original languageEnglish
Pages (from-to)265-270
Number of pages6
JournalEuropean Journal of Combinatorics
Volume17
Issue number2-3
DOIs
StatePublished - Feb 1996

Fingerprint

Dive into the research topics of 'Upper bounds on the covering radius of a code with a given dual distance'. Together they form a unique fingerprint.

Cite this